Please use this identifier to cite or link to this item:
Title: The Hochschild cohomology ring of a selfinjective algebra of finite representation type
Authors: Green, EL
Snashall, N
Solberg, Ø
First Published: Nov-2003
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 131 (11), pp. 3387-3393
DOI Link: 10.1090/S0002-9939-03-06912-0
ISSN: 0002-9939
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.